# SDR CA030221003

- Difficulty date: January 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING OUT OF DENVER AT ABOUT 9600 MSL, WINDSHIELD SHATTERED.  SMALL SMUDGE MARK BUT NO FEATHERS. VMC ABOUT 220 KTS.PERFORMED CHECKLIST LEVELED OFF AT 12,000.DECIDED TO RETURN TO DENVER.BURNE D OFF ROUGHLY 2000 LBS OF FUEL TO LAND BELOW 47,000 LBS.INNER PANE WAS INTACT.NORMAL LANDING.  DID NOT DECLARE AN EMERGENCY OR ASK FOR EQUIPMENT. REMOVED AND REPLACED CAPTAIN'S FWD WINDSHIELD PER AMM.
